# SDR DALA2025011000232

- Difficulty date: January 9, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 78,134 hours, 30,477 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Part number: 7057744
- Part serial: 112
- Condition: Out Of Tolerance
- Location: R1 Door
- Part time: 67,352 hours, 28,838 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 R1 PASSENGER ENTRY DOOR SNUBBER INDICATOR IS BELOW MINNIMUM ALLOWABLE LIMIT. CORRECTIVE ACTION: REPLACED SNUBBER WITH SERVICABLE PART, WILL BE INSTALLED JOB CARD 5211-6005-IR STEP 6. JOB COMPLETE. (0753285)
